# SDR SIMA202008243001

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,514 hours, 29,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 3 EMERGENCY LIGHT FLOOR PROXIMITY STRIPS INOPERATIVE.  FOUND THE NR 3 DC/AC INVENTER INOPERATIVE. R & R THE NR 3 EMERGENCY LIGHT DC/AC INVENTER IAW AMM 33-50-11. OPS CHECKED GOOD.
